# SDR AALA20071216

- Difficulty date: June 30, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15294
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHTS AT SEAT ROWS 28 TO AFT OF CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 28 TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
